# SDR AALA202405243208

- Difficulty date: May 17, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 26,330 hours, 10,297 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THE FORWARD GALLEY RIGHT HAND OVENHAS EXCESSIVE BURNING/SMOKE SMELL. **SUPPLEMENTAL REPORT FOR AALA202405223208: MAINTENANCE REPLACED THE OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
